Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Thick subcategories of the bounded derived category of a finite group


Authors: Jon F. Carlson and Srikanth B. Iyengar
Journal: Trans. Amer. Math. Soc. 367 (2015), 2703-2717
MSC (2010): Primary 20J06; Secondary 20C20, 13D09, 16E45
DOI: https://doi.org/10.1090/S0002-9947-2014-06121-7
Published electronically: September 4, 2014
MathSciNet review: 3301878
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A new proof of the classification for tensor ideal thick subcategories of the bounded derived category, and the stable category, of modular representations of a finite group is obtained. The arguments apply more generally to yield a classification of thick subcategories of the bounded derived category of an artinian complete intersection ring. One of the salient features of this work is that it takes no recourse to infinite constructions, unlike previous proofs of these results.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20J06, 20C20, 13D09, 16E45

Retrieve articles in all journals with MSC (2010): 20J06, 20C20, 13D09, 16E45


Additional Information

Jon F. Carlson
Affiliation: Department of Mathematics, University of Georgia, Athens, Georgia 30602
Email: jfc@math.uga.edu

Srikanth B. Iyengar
Affiliation: Department of Mathematics, University of Nebraska, Lincoln, Nebraska 68588
Email: siyengar2@unl.edu

DOI: https://doi.org/10.1090/S0002-9947-2014-06121-7
Received by editor(s): February 1, 2012
Received by editor(s) in revised form: March 5, 2013
Published electronically: September 4, 2014
Additional Notes: The research of the first author was partially supported by NSF grant DMS-1001102
The research of the second author was partially supported by NSF grant DMS-0903493
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.